# SDR DALA13062355519

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 81,774 hours, 34,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR EMERGENCY LIGHT INOPERATIVE DURING SERVICE CHECK.   REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51. OPS CHECKED GOOD.
